Free Access
Volume 15, 2011
Page(s) 217 - 232
Published online 05 January 2012
  1. J. Baik and T.M. Suidan, A GUE central limit theorem and universality of directed first and last passage site percolation. Int. Math. Res. Not. (2005) 325–337. [CrossRef]
  2. Yu. Baryshnikov, GUEs and queues. Probab. Theory Relat. Fields 119 (2001) 256–274. [CrossRef]
  3. G. Ben Arous, A. Dembo and A. Guionnet, Aging of spherical spin glasses. Probab. Theory Relat. Fields 120 (2001) 1–67. [CrossRef] [MathSciNet]
  4. G. Ben Arous and A. Guionnet, Large deviations for Wigner’s law and Voiculescu’s non-commutative entropy. Probab. Theory Relat. Fields 108 (1997) 517–542. [CrossRef]
  5. T. Bodineau and J. Martin, A universality property for last-passage percolation paths close to the axis. Electron. Commun. Probab. 10 (2005) 105–112 (electronic).
  6. L. Breiman, Probability, Classics in Applied Mathematics 7. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA (1992). Corrected reprint of the 1968 original.
  7. D.L. Burkholder, Distribution function inequalities for martingales. Ann. Probability 1 (1973) 19–42. [CrossRef] [MathSciNet]
  8. S. Chatterjee, A simple invariance theorem. Preprint arXiv:math.PR/0508213 (2005).
  9. S. Csörgő and P. Hall, The Komlós-Major-Tusnády approximations and their applications. Austral. J. Statist. 26 (1984) 189–218. [CrossRef] [MathSciNet]
  10. B. Davis, On the Lp norms of stochastic integrals and other martingales. Duke Math. J. 43 (1976) 697–704. [CrossRef] [MathSciNet]
  11. D. Féral, On large deviations for the spectral measure of discrete coulomb gas, in Séminaire de Probabilités, XLI. Lecture Notes in Math. 1934. Springer, Berlin (2008) 19–50.
  12. D.H. Fuk, Certain probabilistic inequalities for martingales. Sibirsk. Mat. Ž. 14 (1973) 185–193, 239. [MathSciNet]
  13. D.H. Fuk and S.V. Nagaev, Probabilistic inequalities for sums of independent random variables. Teor. Verojatnost. i Primenen. 16 (1971) 660–675. [MathSciNet]
  14. J. Gravner, C.A. Tracy and H. Widom, Limit theorems for height fluctuations in a class of discrete space and time growth models. J. Statist. Phys. 102 (2001) 1085–1132. [CrossRef] [MathSciNet]
  15. K. Johansson, On fluctuations of eigenvalues of random Hermitian matrices. Duke Math. J. 91 (1998) 151–204. [CrossRef] [MathSciNet]
  16. K. Johansson, Shape fluctuations and random matrices. Comm. Math. Phys. 209 (2000) 437–476. [CrossRef] [MathSciNet]
  17. J. Komlós, P. Major and G. Tusnády, An approximation of partial sums of independent RV’s, and the sample DF. II. Z. Wahrscheinlichkeitstheor. und Verw. Geb. 34 (1976) 33–58. [CrossRef]
  18. W. König, Orthogonal polynomial ensembles in probability theory. Prob. Surveys 2 (2005) 385–447 (electronic). [CrossRef]
  19. M. Ledoux, Deviation inequalities on largest eigenvalues, in Geometric aspects of functional analysis. Lecture Notes in Math. 1910 (2007) 167–219. [CrossRef]
  20. M. Ledoux and B. Rider, Small deviations for beta ensembles. Preprint (2010).
  21. M.L. Mehta, Random matrices, 2nd edition. Academic Press Inc., Boston, MA (1991).
  22. T. Mikosch and A.V. Nagaev, Large deviations of heavy-tailed sums with applications in insurance. Extremes 1 (1998) 81–110. [CrossRef] [MathSciNet]
  23. N. O’Connell and M. Yor, A representation for non-colliding random walks. Electron. Commun. Probab. 7 (2002) 1–12 (electronic).
  24. D.l Revuz and M. Yor, Continuous martingales and Brownian motion, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 293, 3rd edition,. Springer-Verlag, Berlin (1999).
  25. E.B. Saff and V. Totik, Logarithmic potentials with external fields, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 316. Springer-Verlag, Berlin (1997). Appendix B by Thomas Bloom.
  26. A.I. Sakhanenko, A new way to obtain estimates in the invariance principle, in High dimensional probability, II (Seattle, WA, 1999), Progr. Probab. 47. Birkhäuser Boston, Boston, MA (2000) 223–245.
  27. S. Sawyer, A remark on the Skorohod representation. Z. Wahrscheinlichkeitstheor. und Verw. Geb. 23 (1972) 67–74. [CrossRef]
  28. A.V. Skorokhod, Studies in the theory of random processes. Translated from the Russian by Scripta Technica, Inc. Addison-Wesley Publishing Co., Inc., Reading, Mass (1965).
  29. T. Suidan, A remark on a theorem of Chatterjee and last passage percolation. J. Phys. A 39 (2006) 8977–8981. [CrossRef] [MathSciNet]
  30. C.A. Tracy and H. Widom, Level-spacing distributions and the Airy kernel. Phys. Lett. B 305 (1993) 115–118. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.